# SDR REXA201100733

- Difficulty date: October 18, 2011
- Submitted: October 21, 2011
- Operation: Air carrier
- Aircraft: N161PQ
- Make and model: Cndair CL6002B19
- Aircraft serial: 15161
- Aircraft time: 9,358 hours, 6,622 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Computer
- Condition: Loose
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

SLATS HALFSPEED (STATUS INFLIGHT) FLAPS HALFSPEED (STATUS INFLIGHT) SPLR/STAB (STATUS INFLIGHT)- HIGHSPEED CLACKER ABOVE 230 KIAS WITH SLATS/FLAPS RETRACTED.  MTC ENTRY- FOUND NR 2 SFECU LOOSE IN RACK. RESECURED NR 2 SFECU COMPUTER, CLEAR INHIBITS, RAN FLAP + SLAT 15 TIMES WITH NO DEFECTS NOTED.  OPERATIONAL CHECKS GOOD IAW CRJ-900 AMM 27-51-05.  OK FOR SERVICE.
